# SDR AALA202012109009

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 16,751 hours, 7,595 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT ON LAVATORY D AISLE WALL INOPERATIVE.  SECURED LOOSE CONNECTOR, PER AMM 33-51-00.
